Global asymptotic stabilization of the prototypical aeroelastic wing section via TP model transformation

Baranyi, Péter Zoltán and Korondi, P. and Hashimoto, H. (2005) Global asymptotic stabilization of the prototypical aeroelastic wing section via TP model transformation. ASIAN JOURNAL OF CONTROL, 7 (2). pp. 99-111.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/3998

Update Item Update Item